# SDR AALA202511269960

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 26,667 hours, 11,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG24279
- Condition: Dislodged
- Location: Zone 800
- Part time: 24,413 hours, 10,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR HALF OPEN WITH SLIDE ARMED. LATCH ASSEMBLY PULLED FROM COVER ANS SLIDE HALF OUT. REMOVED AND REPLACED L1 DOOR SLIDE. PER 08L22125001.
